I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 3, PAGES 673-682
V. Sh. Darsalia
View as HTML View as gif image View as LaTeX source
The problem of existence and cardinality of bases of complete systems in functional systems of polynomials with natural, integer and rational coefficients is being solved. We also consider the algorithmic variant of the basis problem.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: December 23, 2001